# SDR HNAA2010031700064

- Difficulty date: March 8, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 52,788 hours, 58,779 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 60 PERCENT TORQUE WARNING HORN SOUNDED, AUTO FEATHER ARM LIGHT DID NOT ILLUMINATE TILL 65 PERCENT.  HORN CONTINUED TO SOUND, TAKEOFF WAS ABORTED.  ALL OTHER PARAMETERS WERE WITHIN TAKEOFF SETTINGS.  PERFORMED AUTO FEATHER TEST OPERATIONAL CHECKED GOOD IN ACCORDANCE WITH MM.  COMPLIED WITH WORKCARD 31-50 00Q.  TAKEOFF WARNING SYSTEM OPS CHECKED GOOD.  PERFORMED HIGH SPEED TAXI WITH CREW AND COULD NOT DUPLICATE.  CHECKED GOOD FOR SERVICE.
